Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Gentzen-Type Formulation of the Propositional Logic LQ

Tsutomu Hosoi
Studia Logica: An International Journal for Symbolic Logic
Vol. 47, No. 1 (Mar., 1988), pp. 41-48
Published by: Springer
Stable URL: http://www.jstor.org/stable/20015344
Page Count: 8
  • Download ($43.95)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Gentzen-Type Formulation of the Propositional Logic LQ
Preview not available

Abstract

We give a Gentzen-type formulation GQ for the intermediate logic LQ and prove the cut-elimination theorem on it, where LQ is the propositional logic obtained from the intuitionistic propositional logic LI by adding the axioms of the form ⅂ AV ⅂⅂ A.

Page Thumbnails

  • Thumbnail: Page 
[41]
    [41]
  • Thumbnail: Page 
42
    42
  • Thumbnail: Page 
43
    43
  • Thumbnail: Page 
44
    44
  • Thumbnail: Page 
45
    45
  • Thumbnail: Page 
46
    46
  • Thumbnail: Page 
47
    47
  • Thumbnail: Page 
48
    48